E-Prints Complutense

Fuchsian groups generated by half-turns and geometrical characterization of hyperelliptic and symmetric Riemann surfaces

Impacto

Descargas

Último año



Etayo Gordejuela, J. Javier y Martínez García, Ernesto (2004) Fuchsian groups generated by half-turns and geometrical characterization of hyperelliptic and symmetric Riemann surfaces. Mathematica Scandinavica, 95 (2). pp. 226-244. ISSN 0025-5521



Resumen

We construct a special type of fundamental regions for any Fuchsian group $F$ generated, by an even number of half-turns, and for certain non-Euclidean crystallographic groups (NEC groups in short). By comparing these regions we give geometrical conditions for F to be the canonical Fuchsian subgroup of one of those NEC groups. Precisely speaking, we deal with NEC groups of algebraic genus 0 having all periods in the signature equal to 2. By means of these conditions we give a characterization of hyperelliptic and symmetric Riemann surfaces.


Tipo de documento:Artículo
Palabras clave:Fuchsian groups and automorphic functions; Fuchsian groups and their generalizations
Materias:Ciencias > Matemáticas > Grupos (Matemáticas)
Código ID:15787
Depositado:27 Jun 2012 11:31
Última Modificación:27 Jun 2012 11:31

Descargas en el último año

Sólo personal del repositorio: página de control del artículo